Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Approximating the 2-catalog segmentation problem using semidefinite programming relaxations 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2003, 卷号: 18, 期号: 6, 页码: 705-719
Authors:  Xu, DC;  Ye, YY;  Zhang, JW
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
catalog segmentation problem  semidefinite programming  approximation algorithm  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming